# SDR USAASA02077

- Difficulty date: September 8, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 9615325040
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GCM - FLT 1093 - EN ROUTE GCM-CLT, AFTER TAKEOFF, RECEIVED AN 'AVNCS SMOKE' MESSAGE ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITORING SYSTEM.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE DISPLAY MANAGEMENT COMPUTER IN THE NR 3 POSITION.  OPERATIONALLY CHECKED OK.  (M)
